Differential and Integral Equations
Volume 13

Gradual loss of positivity and hidden invariant cones in a scalar heat equation

  • Patrick Guidotti and Sandro Merino

    Volume 13, 2000, pages 1551-1568

On some nonlinear expressions of the Jacobian

Motion of a closed curve by minus the surface Laplacian of curvature

Existence and regularity for a class of non-uniformly elliptic equations in two dimensions

Perturbation method for a class of nonlinear Dirac equations

A strong comparison principle for positive solutions of degenerate elliptic equations

Singularly perturbed elliptic problems in exterior domains

Existence results on prescribing zero scalar curvature

Estimates for $p$-Poisson equations

Multiplicity and stability topics in semilinear parabolic equations

  • Myriam Comte, Alain Haraux, and Petru Mironescu

    Volume 13, 2000, pages 801-811

Analysis of the Vón Kármán equations coupled with the viscous wave equation

On the stochastic Korteweg-de Vries equation driven by white noise

Elliptic problems on $\mathbb {R}^N$ with jumping nonlinearities: perturbation results

  • Marino Badiale, Benedetta Pellacci, and Salvador Villegas

    Volume 13, 2000, pages 837-868

Semilinear parabolic equations involving critical Sobolev exponent: local and asymptotic behavior of solutions

Local classical solutions for a chemical system with free boundary

  • Stéphane Clain and José-Francisco Rodrigues

    Volume 13, 2000, pages 903-920

Asymptotics of positive solutions for a biharmonic equation involving critical exponent

Identification of boundary shape and reflectivity in a wave equation by optimal control techniques

  • Suzanne Lenhart, Vladimir Protopopescu, and Jiongmin Yong

    Volume 13, 2000, pages 941-972

Critical-point theory with applications to asymptotically linear wave and beam equations

Existence of unique weak solutions to a dynamical system for nonlinear elastomers with hysteresis

  • H. T. Banks, Gabriella A. Pintér, and Laura K. Potter

    Volume 13, 2000, pages 1001-1024

Stable transition layers in a balanced bistable equation

Time optimal problems with boundary controls

Asymptotic behavior of positive solutions of quasilinear elliptic equations with critical Sobolev growth

Growth of the $H^s$-norm for the modified KdV equation

Asymptotic behavior for minimizers of an anisotropic Ginzburg-Landau functional

Global existence and large time behavior of positive solutions to a reaction diffusion system

  • Jacob Isaac Kanel and Mokhtar Kirane

    Volume 13, 2000, pages 255-264

Stability of stationary solutions of nonlocal reaction-diffusion equations in $m$-dimensional space

  • Pedro Freitas and Mikhail P. Vishnevskii

    Volume 13, 2000, pages 265-288

Multiple solutions for an asymptotically linear wave equation

Attractor for a damped cubic-Schrödinger equation on a two-dimensional thin domain

  • Mostafa Abounouh and Olivier Goubet

    Volume 13, 2000, pages 311-340

Non-autonomous Miyadera perturbations

  • Abdelaziz Rhandi, Frank Räbiger, Roland Schnaubelt, and Jürgen Voigt

    Volume 13, 2000, pages 341-368

A domain-wall between single-mode and bimodal states

  • G. J. B. van den Berg and R. C. A. M. van der Vorst

    Volume 13, 2000, pages 369-400

Uniqueness of solutions to the initial value problem for an integro-differential equation

Low regularity solutions for a generalized Zakharov system

A sharper decay estimate for the quasilinear wave equation with viscosity in two space dimensions

Existence of solutions for elliptic systems with Hölder continuous nonlinearities

  • Manuel Delgado and Antonio Suárez

    Volume 13, 2000, pages 453-477

On Conley index theory for non-smooth dynamical systems

Linearized stability for semilinear non-autonomous evolution equations with applications to retarded differential equations

  • Gabriele Gühring, Wolfgang M. Ruess, and Frank Räbiger

    Volume 13, 2000, pages 503-527

A linear quadratic problem with unbounded control in Hilbert spaces

On a model Boltzmann equation without angular cutoff

Solutions for a quasilinear elliptic equation with critical Sobolev exponent and perturbations on ${\bf R}^N$

Exact controllability of a thermoelastic system with control in the thermal component only

Eigenvalues of singular boundary value problems and existence results for positive radial solutions of semilinear elliptic problems in exterior domains

Existence and uniqueness of solutions to the Kuramoto-Sakaguchi nonlinear parabolic integrodifferential equation

  • Mikhail M. Lavrentiev and Renato Spigler

    Volume 13, 2000, pages 649-667

Global positive solution branches of positone problems with nonlinear boundary conditions

Remarks on the planetary geostrophic model of gyre scale ocean circulation

On the effect of domain geometry in singular perturbation problems

A nonsmooth critical point theory approach to some nonlinear elliptic equations in ${\Bbb R}^n$

  • Filippo Gazzola and Vicenţiu Rădulescu

    Volume 13, 2000, pages 47-60

On the local and global existence of solution for a general Ginzburg-Landau like equation coupled with a Poisson equation in $L^p({\Bbb R}^d)$

Global existence of solutions of semilinear parabolic evolution equations

  • Adrian Constantin and Szymon Peszat

    Volume 13, 2000, pages 99-114

Global solutions and their asymptotic behavior for Benjamin-Ono-Burgers type equations

A transport equation in cell population dynamics

On Dancer’s fixed point index formulas

On the construction of solutions of the Landau-Lifshitz equation

The Cauchy problem for the (generalized) Kadomtsev-Petviashvili-Burgers equation

On the antimaximum principle and the Fučik spectrum for the Neumann $p$-Laplacian

  • M. Arias, J. Campos, and J.-P. Gossez

    Volume 13, 2000, pages 217-226

Existence and comparison for some quasilinear degenerate elliptic problems

  • N. Grenon, J. Mossino, I. Moutoussamy, and A. Simon

    Volume 13, 2000, pages 1095-1110

Blow-up behavior for semilinear heat equations in nonconvex domains

Quenching behavior for the solution of a nonlocal semilinear heat equation

Bounded positive solutions of rotationally symmetric harmonic map equations

  • Leung-Fu Cheung, Chun-Kong Law, and Man-Chun Leung

    Volume 13, 2000, pages 1149-1188

Self-intersections for the surface diffusion and the volume-preserving mean curvature flow

  • Uwe F. Mayer and Gieri Simonett

    Volume 13, 2000, pages 1189-1199

Stationary profiles of degenerate problems when a parameter is large

  • J. García-Melián and J. Sabina de Lis

    Volume 13, 2000, pages 1201-1232

Existence, uniqueness, and longtime behavior for a nonlinear Volterra integrodifferential equation

  • Viorel Barbu, Pierluigi Colli, Gianni Gilardi, and Maurizio Grasselli

    Volume 13, 2000, pages 1233-1262

Convergence of an approximation scheme for computing motions with curvature dependent velocities

Global low-regularity solutions for Kadomtsev-Petviashvili equation

Soliton solutions for the mean curvature flow

  • N. Hungerbühler and K. Smoczyk

    Volume 13, 2000, pages 1321-1345

Asymptotic behaviour of a thermoelastic plate of weakly hyperbolic type

  • Mauro Fabrizio, Barbara Lazzari, and Jaime E. Muñoz Rivera

    Volume 13, 2000, pages 1347-1370

Modified motion by mean curvature: local existence and uniqueness and qualitative properties

  • A. Bonami, D. Hilhorst, and E. Logak

    Volume 13, 2000, pages 1371-1392

Controllability of the heat equation with memory

Exact boundary controllability of the plate equation

Fredholm properties of Schrödinger operators in $L^p({\mathbb R}^N)$

On solvability of solutions of degenerate nonlinear equations on manifolds

  • M. M. Cavalcanti and V. N. Domingos Cavalcanti

    Volume 13, 2000, pages 1445-1458

Convexity and asymptotic estimates for large solutions of Hessian equations

  • A. Colesanti, E. Francini, and P. Salani

    Volume 13, 2000, pages 1459-1472

On the existence and multiplicity of branches of nodal solutions for a class of parameter-dependent Sturm-Liouville problems via the shooting map

Stability of $L^\infty$ solutions of Temple class systems

  • Alberto Bressan and Paola Goatin

    Volume 13, 2000, pages 1503-1528

The semigroup generated by a Temple class system with non-convex flux function